Oral Contraceptive - Maexeni (Expereinces?)

Watch
princesa.sara
Badges: 3
Rep:
?
#1
Report Thread starter 2 years ago
#1
Just started taking the oral contraception, maexeni 4 days ago and, either it’s in my head, but I’m already feeling quite depressed/anxious. I’m mainly taking this for contraception but also the potential weight gain. I was just wondering, has anyone used this contraceptive, and their honest opinion and experience on it? Would be very appreciative, as I have no one else to talk to about things like this (except the nurse at the clinic) but I’d rather listen to someone with real life experiences? I’m mainly interested on the weight gain & the moods. Other than that.. and also if not maexeni experiences, just any oral contraceptives experiences will do xx
0
reply
DrawTheLine
Badges: 22
Rep:
?
#2
Report 2 years ago
#2
(Original post by princesa.sara)
Just started taking the oral contraception, maexeni 4 days ago and, either it’s in my head, but I’m already feeling quite depressed/anxious. I’m mainly taking this for contraception but also the potential weight gain. I was just wondering, has anyone used this contraceptive, and their honest opinion and experience on it? Would be very appreciative, as I have no one else to talk to about things like this (except the nurse at the clinic) but I’d rather listen to someone with real life experiences? I’m mainly interested on the weight gain & the moods. Other than that.. and also if not maexeni experiences, just any oral contraceptives experiences will do xx
Honestly everyone will have different side effects. What one person tells you they experienced could be totally different to what you experience. It takes your body about 3 months to get used to the pill so if by then you notice you are depressed and anxious etc then go back to your GP and you can try a different pill.
0
reply
Amy06
Badges: 10
Rep:
?
#3
Report 2 years ago
#3
I would definitely go back if its causing you problems or bad side effect as everyones opinion will be different.

I was on microgynon for a year before switching to the implant.
In that year I got switched to maexeni unknowingly and it wasn't fun I experienced many side effects like depression, low libido, acne, and most importantly I never stopped bleeding on it.

Some do have good experiences as contraception is different for everyone so if it doesn't work well for you definitely look into something else
0
reply
Jaemxo
Badges: 1
Rep:
?
#4
Report 2 years ago
#4
Hello, I had the nexplanon implant for 6 years and now I’m on the Maexeni pill.. honestly with both of them I’ve felt depressed and down (currently searching how to improve my mood while still on them) I had a month break between the implant and Maexeni, I felt amazing; back to my old self, happy , making jokes, organising plans, within a week of taking Maexeni the mood returned and it comes and goes. I genuinely celebrate when I take a 7 day break as by the end of the week I will feel myself if only for a few days. I’ve been taking them for 4 months now and I know for certain it’s the hormone.. hope this helps, everyone is different, but it did lead me to borderline suicidal thoughts when I first got it, but like I said before, having the month break and the 7 day breaks I can be 100% sure it’s the hormone.. x
0
reply
E.owen
Badges: 1
Rep:
?
#5
Report 1 week ago
#5
I've been on Maexeni for a month now, currently on the break week. I've been having mad cramps that went on and off during week 2 or 3, now on the bleed the cramps have been really painful. Sometimes sharp and sudden. I don't know if it's something else or my personal side effects..
Last edited by E.owen; 1 week ago
0
reply
E.owen
Badges: 1
Rep:
?
#6
Report 1 week ago
#6
I've been on Maexeni for a month now, currently on the break week. I've been having mad cramps that went on and off during week 2 or 3, now on the bleed the cramps have been really painful. Sometimes sharp and sudden. I don't know it it's something else or my personal side effects..
0
reply
MollieABC
Badges: 3
Rep:
?
#7
Report 1 week ago
#7
Maexine caused me to have such bad depression I was on it about a year thinking I would get use to it and it was just my body adjusting, however I just always felt low all the time and I wasn’t myself! Honestly everyone is different but from my very bias experience I would stay away from that pill
0
reply
E.owen
Badges: 1
Rep:
?
#8
Report 1 week ago
#8
(Original post by MollieABC)
Maexine caused me to have such bad depression I was on it about a year thinking I would get use to it and it was just my body adjusting, however I just always felt low all the time and I wasn’t myself! Honestly everyone is different but from my very bias experience I would stay away from that pill
Yeah I'm thinking of coming off of it and going back to the mini pill which I had rarely any issues with.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Would you consider Adjustment if your grades were higher than you expected?

Yes, I'd look at higher ranking universities than my current choices (158)
42.7%
Yes, I'd look for a course or uni that is a better fit for me (54)
14.59%
No, I'd stick with my current uni choice (150)
40.54%
Something else (let us know in the thread below!) (8)
2.16%

Watched Threads

View All
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise